Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 11, NWS Fort Worth, TX

April 8, 2008Lampasas County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 8, 2008, 8:41 PM CDT for Lampasas County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2008, 8:41 PM CDT (01:41 UTC)
Expired
Apr 8, 2008, 9:45 PM CDT
In force
64 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Lampasas County, TX

The radar

The Ft Hood radar (KGRK), 105 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 209 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
209 J/kg
Mixed-layer CIN
-242 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 090142
TORFWD
TXC281-090245-
/O.NEW.KFWD.TO.W.0011.080409T0141Z-080409T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CDT TUE APR 8 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  LAMPASAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 945 PM CDT

* AT 841 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 8 MILES SOUTHWEST OF LOMETA..MOVING EAST AT 23  
  MPH. THIS IS A DANGEROUS STORM AND MAY PRODUCE A TORNADO AT ANY    
  TIME. IN ADDITION...GOLF BALL SIZE HAIL OR LARGER WILL BE POSSIBLE.

* THE TORNADO WILL BE NEAR...
  LOMETA BY 855 PM CDT...
  LAMPASAS BY 925 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

LAT...LON 3110 9848 3109 9853 3111 9855 3117 9854
      3119 9858 3122 9858 3130 9806 3107 9790
      3104 9792 3104 9847
TIME...MOT...LOC 0141Z 263DEG 20KT 3114 9847

$$

SCHULTZ
4 follow-up statements
000 
WWUS54 KFWD 090201
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
900 PM CDT TUE APR 8 2008

TXC281-090245-
/O.CON.KFWD.TO.W.0011.000000T0000Z-080409T0245Z/
LAMPASAS TX-
900 PM CDT TUE APR 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR SOUTHERN
LAMPASAS COUNTY...

AT 900 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 5 MILES SOUTH OF 
LOMETA...MOVING EAST AT 23 MPH. THIS STORM MAY PRODUCE A TORNADO AT 
ANY TIME. THE TORNADO MAY BE OBSCURED BY RAIN AND HAIL. TAKE COVER NOW

THE TORNADO WILL BE NEAR...
  LAMPASAS BY 925 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 3105 9844 3111 9847 3114 9847 3117 9849
      3121 9848 3123 9851 3130 9806 3107 9790
      3104 9792
TIME...MOT...LOC 0200Z 263DEG 20KT 3115 9835

$$

SCHULTZ
000 
WWUS54 KFWD 090214
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 PM CDT TUE APR 8 2008

TXC281-090245-
/O.CON.KFWD.TO.W.0011.000000T0000Z-080409T0245Z/
LAMPASAS TX-
913 PM CDT TUE APR 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR SOUTHERN
LAMPASAS COUNTY...

AT 913 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 9 MILES NORTHWEST OF 
LAMPASAS...MOVING EAST AT 23 MPH. THIS STORM HAS WEAKENED OVER THE 
LAST 5 TO 10 MINUTES...BUT MAY INTENSIFY QUICKLY. A TORNADO 
REMAINS POSSIBLE WITH THIS STORM. IN ADDITION...HAIL TO THE SIZE OF 
GOLF BALLS WILL BE POSSIBLE.

THE TORNADO WILL BE NEAR...
  LAMPASAS BY 925 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 3105 9836 3111 9838 3117 9838 3115 9841
      3121 9838 3125 9833 3130 9806 3107 9790
      3104 9792
TIME...MOT...LOC 0213Z 263DEG 20KT 3116 9827

$$

SCHULTZ
000 
WWUS54 KFWD 090223
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
922 PM CDT TUE APR 8 2008

TXC281-090245-
/O.CON.KFWD.TO.W.0011.000000T0000Z-080409T0245Z/
LAMPASAS TX-
922 PM CDT TUE APR 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN LAMPASAS COUNTY...

AT 922 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 7 MILES NORTH OF 
LAMPASAS...MOVING EAST AT 23 MPH. SPOTTERS REPORTED A LOWERING 6 
MILES WEST OF LAMPASAS. A TORNADO MAY DEVELOP AT ANY TIME. TAKE 
COVER NOW GOLF BALL SIZE HAIL OR LARGER WILL ALSO BE POSSIBLE.

THE TORNADO WILL BE NEAR...
  RURAL EASTERN LAMPASAS COUNTY AT 940 PM CDT

THIS STORM WILL IMPACT NORTHERN PORTIONS OF LAMPASAS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 3105 9830 3111 9832 3117 9832 3120 9831
      3125 9828 3130 9806 3107 9790 3104 9792
TIME...MOT...LOC 0222Z 263DEG 20KT 3117 9821

$$

SCHULTZ
000 
WWUS54 KFWD 090233
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
932 PM CDT TUE APR 8 2008

TXC281-090245-
/O.CON.KFWD.TO.W.0011.000000T0000Z-080409T0245Z/
LAMPASAS TX-
932 PM CDT TUE APR 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN LAMPASAS COUNTY...

AT 932 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 8 MILES NORTH OF 
LAMPASAS...MOVING EAST AT 23 MPH. SPOTTERS REPORT A WALL CLOUD WITH 
ROTATION OVER LAMPASAS. A TORNADO MAY DEVELOP AT ANY TIME. TAKE 
COVER NOW...ESPECIALLY IN LAMPASAS HAIL TO THE SIZE OF GOLF BALLS 
WILL ALSO BE POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 3105 9825 3112 9828 3117 9832 3120 9826
      3124 9822 3128 9804 3126 9804 3104 9792
TIME...MOT...LOC 0232Z 263DEG 20KT 3118 9815

$$

SCHULTZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 8, 7:26 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Apr 8, 7:26 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
726 PM CDT TUE APR 8 2008

.UPDATE...
UPDATE TO REMOVE SVR TSTORM WATCH #173 FROM FANNIN/LAMAR/HUNT/ AND
DELTA COUNTIES...LEFT THE REMAINDER OF THE WATCH FURTHER SOUTH GOING
FOR NOW PER FRONTAL TRENDS (SEEMS TO BE ABOUT TO STALL). ALSO...ADJUST
POPS THIS EVENING TO RELEGATE BEST CHANCES OVER SE 1/2...MAINLY S OF
I-20 CORRIDOR...THEN LIFT CHANCE POPS BACK NWD ACROSS THE REMAINDER
OF NW 1/2 OF CWA AS FRONT SLOWLY LIFTS BACK NWD. GFS LOOKS TO BE AN
OVERDONE MODEL IN THIS REGARD AND GENERALLY FOLLOWED NAM12/RUC13 MODELS
WHICH IS HANDLING CURRENT SCENARIO MUCH BETTER. WITH THIS IN MIND...ALL
POPS IN THE CHANCE CATEGORY AND REMOVED LIKELY THOUGHT LATE TONIGHT
WHICH MESHES WELL WITH MAJORITY OF SURROUNDING OFFICES.

OTHERWISE...SOME ISOLATED SEVERE POSSIBLE IN/NEAR THE FRONTAL BOUNDARY
PER SHEAR AND ELEVATED LAPSE RATES WITH LARGE HAIL THE MAIN THREAT...
THOUGH LOCALIZED DAMAGING WINDS OR EVEN A BRIEF TORNADO SOUTH OF THE
FRONT (IN WARM SECTOR) CANT BE RULED OUT. DID COORD WITH SPC ON A
WATCH S OF I-20...BUT FOR NOW...ALL OFFICES AGREED THAT SVR WX WOULD
BE TOO ISOLATED FOR WATCH ISSUANCE AT THIS TIME. ALL PARTIES WILL
CONTINUE TO MONITOR.

&&

.PREV DISCUSSION... /ISSUED 602 PM CDT TUE APR 8 2008/

AVIATION...
602 PM CDT.

CONCERNS...STRONG TO SEVERE THUNDERSTORM POTENTIAL LATER TONIGHT AND
WEDNESDAY.

TAFS THROUGH 06Z WILL BE VFR WITH NORTH TO NORTHEAST WINDS.
AFTERWARD...THE STALLED COLD FRONT TO THE SOUTH WILL BEGIN DRIFTING
NORTH AND SHOULD MOVE THROUGH KDFW AROUND 15Z. APPROACHING SHORTWAVE
WILL AID TSRA DEVELOPMENT ALONG AND NORTH OF THE FRONT LATER TONIGHT
AND ON WEDNESDAY. EXPECT CIGS TO GO MVFR AROUND 06Z WITH SOME SCTD
TSRA AROUND THE METROPLEX. CONVECTION INCREASES ACROSS THE METROPLEX
TAF SITS FROM BEFORE DAYBREAK AND DURING THE DAY WEDNESDAY WHEN
SEVERE POTENTIAL IS THE GREATEST. OUR LOW LEVEL AIR WILL SATURATE AS
THE FRONT ARRIVES...THUS HAVE IFR CIGS AND MVFR VIS FROM NEAR
DAYBREAK THROUGH MIDDAY.

KACT BEING SOUTH OF THE FRONT COULD SEE VCSH THIS EVENING...THEN
MORE ACTIVITY IS EXPECTED AFTER MIDNIGHT AND ON WEDNESDAY.  75

PREV DISCUSSION...
420 PM CDT.
TO MAINTAIN INTER-OFFICE INTEGRITY...HAVE MADE SOME ADJUSTMENTS TO
THURSDAY POPS. STILL UNCERTAINTY WITH TIMING...THOUGH PRECIP SHOULD
RAPIDLY END WHEN DRY SURGE ENSUES. 25

400 PM CDT.
FRONT BISECTING CWA SW-NE. SFC-BASED CONVECTION HAS BEGUN FROM
DALLAS INTO NE ZONES...THOUGH SO FAR NO SEVERE STORMS. SVR WATCH 173
IN EFFECT FOR NE AREA UNTIL 9 PM CDT. FROPA WILL REQUIRE THE
ELIMINATION OF NORTHERN END OF WATCH AREA WELL BEFORE EXPIRATION.
STORMS THROUGH MID-EVENING WILL PRECEDE THE FRONT...WHICH WILL
GRADUALLY BEGIN TO STALL. BY MIDNIGHT...ISENTROPIC LIFT ALONG
FRONTAL SLOPE MAY RESULT IN TSRA NORTH OF THE SFC BOUNDARY. TO
SIMPLIFY WORDING...GRID MIDNIGHT-TO-DAYBREAK HAS NO TEMPORAL
VARIABILITY...THOUGH RAIN CHANCES WILL INCREASE SIGNIFICANTLY DURING
THE PERIOD. 850-700MB WINDS INCREASE DRAMATICALLY AFTER DAYBREAK
WEDNESDAY...SETTING THE STAGE FOR HEAVY RAIN AS WARM FRONT HEADS
NORTH. WIDESPREAD CONVECTION WOULD BE ACROSS NORTHERN HALF OF CWA
AND FOCUS WILL SHIFT NORTH DURING THE DAY WEDNESDAY AS SFC WINDS
VEER. DISCRETE CELLS POSSIBLE IN WARM SECTOR...PARTICULARLY DURING
THE AFTERNOON WHEN CELLS SOUTH OF BOUNDARY BECOME SFC-BASED.
NEAR-BOUNDARY LOW-LEVEL DIRECTIONAL SHEAR MAY ALLOW FOR TORNADIC
SUPERCELLS...THOUGH ANY ROTATING STORMS WILL BE CAPABLE OF LARGE
DESTRUCTIVE HAIL AND DAMAGING DOWNBURST WINDS. ALTHOUGH NOT LIMITED
TO THESE AREAS...SEVERE THREAT MAINLY NORTHERN HALF.

THUNDERSTORM CHANCES MAINLY NORTH WILL DIMINISH FROM WEST TO EAST
ON THURSDAY AS UPPER TROUGH SHIFTS EAST...AND DRYLINE BLASTS
THROUGH THE AREA. STRONG DRY SW SFC WINDS WILL ENSUE...WITH COLD
FRONTAL PASSAGE FOLLOWING THURSDAY NIGHT. NORTHERLY SFC FLOW WILL
PERSIST THROUGH THE WEEKEND. MORNINGS WILL BE COOL BUT AFTERNOONS
WILL BE MILD (THOUGH BELOW NORMAL). PLENTY OF SUNSHINE FRI-SUN
WITH HIGHS FROM MID 60S NORTH TO MID 70S SOUTH. AFTER THE NEXT
COUPLE DAYS...A RATHER PLEASANT WEEKEND FOR MID-APRIL. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  81  63  75  66  81 /  30  40  60  60  50
WACO, TX              83  66  79  65  82 /  40  50  40  40  40
PARIS, TX             79  58  72  64  77 /  50  50  60  60  60
DENTON, TX            76  58  74  63  80 /  30  30  60  70  50
MCKINNEY, TX          79  59  74  64  80 /  40  40  60  60  50
DALLAS, TX            80  63  75  66  81 /  30  50  60  60  50
TERRELL, TX           80  62  76  64  80 /  40  50  50  50  50
CORSICANA, TX         82  66  77  67  81 /  40  50  40  40  50
TEMPLE, TX            84  67  79  68  82 /  30  40  40  40  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/25
Hazardous weather outlook, Apr 8, 7:37 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT TUE APR 8 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
737 PM CDT TUE APR 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...
WIDELY SCATTERED THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL...
DAMAGING WINDS...AND A BRIEF TORNADO OR TWO...WILL OCCUR THIS EVENING
SOUTH OF INTERSTATES 20 AND 30.

THUNDERSTORMS WILL EXPAND NORTH AND IN COVERAGE ACROSS ALL OF NORTH
TEXAS DURING THE OVERNIGHT. ALONG WITH SEVERE WEATHER THREATS...
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WIDESPREAD STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED WEDNESDAY AND
AND THURSDAY. LARGE HAIL...DAMAGING WINDS..AND FLASH FLOODING WILL
BE THE MAIN THREATS. A FEW TORNADOES ARE POSSIBLE.

THE THREAT OF HAZARDOUS WEATHER WILL END BY THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT.

05/

In the hours before

Local storm report, Apr 8, 7:35 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT TUE APR 08 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             EVANT                   31.48N  98.15W
04/08/2008  E1.00 INCH       HAMILTON           TX   AMATEUR RADIO
Local storm report, Apr 8, 7:45 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT TUE APR 08 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             ADAMSVILLE              31.30N  98.17W
04/08/2008  E1.75 INCH       LAMPASAS           TX   AMATEUR RADIO

            GOLFBALL HAIL IN ADAMSVILLE
Local storm report, Apr 8, 8:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 PM CDT TUE APR 08 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TORNADO          10 W GATESVILLE         31.44N  97.90W
04/08/2008                   CORYELL            TX   TRAINED SPOTTER

            TORNADO REPORTED ON THE GROUND SOUTH OF HI WAY 84 AND HI
            WAY CR 177.
Local storm report, Apr 8, 8:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
831 PM CDT TUE APR 08 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             GATESVILLE              31.44N  97.73W
04/08/2008  E1.75 INCH       CORYELL            TX   AMATEUR RADIO

            10 MINUTES OF GOLF BALL HAIL IN GATESVILLE
Local storm report, Apr 8, 8:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CDT TUE APR 08 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             16 SW GATESVILLE        31.28N  97.93W
04/08/2008  E0.75 INCH       CORYELL            TX   AMATEUR RADIO

            PENNY HAIL COVERING GROUND. ON 116 16 MILES SW OF
            GATESVILLE
Local storm report, Apr 8, 8:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE FORT WORTH TX
839 PM CDT TUE APR 08 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             16 SW GATESVILLE        31.28N  97.93W
04/08/2008  E1.75 INCH       CORYELL            TX   AMATEUR RADIO

            GOLF BALL HAIL COVERING GROUND...CORRECTION TO PENNY
            SIZE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:03 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills57 min
Apr 8, 7:26 PM CDTTornado WarningFWDCoryell, Hamilton, Lampasas49 min
Apr 8, 8:11 PM CDTTornado WarningFWDCoryell64 min
Apr 8, 8:14 PM CDTSevere Thunderstorm WarningFWDLampasas61 min
Apr 8, 8:31 PM CDTSevere Thunderstorm WarningFWDVan Zandt29 min
Apr 8, 8:55 PM CDTTornado WarningFWDBell50 min
Apr 8, 8:58 PM CDTSevere Thunderstorm WarningFWDMcLennan62 min
Apr 8, 9:18 PM CDTSevere Thunderstorm WarningFWDCoryell16 min
Apr 8, 9:43 PM CDTSevere Thunderstorm WarningFWDLampasas32 min
Apr 8, 10:14 PM CDTSpecial Weather StatementFWDTarrant31 min
Apr 8, 10:32 PM CDTSevere Thunderstorm WarningFWDDenton58 min
Apr 8, 10:38 PM CDTSpecial Weather StatementFWDTarrant37 min
Apr 8, 10:52 PM CDTSevere Thunderstorm WarningFWDTarrant53 min
Apr 8, 10:56 PM CDTSevere Thunderstorm WarningFWDKaufman32 min
Apr 8, 10:58 PM CDTSevere Thunderstorm WarningFWDFannin27 min
Apr 8, 11:04 PM CDTSpecial Weather StatementFWDCoryell26 min
Apr 8, 11:07 PM CDTSevere Thunderstorm WarningFWDCollin53 min
Apr 8, 11:15 PM CDTSpecial Weather StatementFWDLamar30 min
Apr 8, 11:25 PM CDTSpecial Weather StatementFWDRains35 min
Apr 8, 11:33 PM CDTSevere Thunderstorm WarningFWDVan Zandt22 min
Apr 8, 11:36 PM CDTSevere Thunderstorm WarningFWDDallas54 min
Apr 8, 11:40 PM CDTSpecial Weather StatementFWDPalo Pinto35 min
Apr 8, 11:41 PM CDTSevere Thunderstorm WarningFWDEastland64 min
Apr 8, 11:45 PM CDTSpecial Weather StatementFWDCoryell30 min
Apr 8, 11:46 PM CDTSevere Thunderstorm WarningFWDPalo Pinto59 min
Apr 8, 11:50 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt33 min
Apr 8, 11:54 PM CDTSevere Thunderstorm WarningFWDCollin49 min
Apr 8, 11:59 PM CDTSpecial Weather StatementFWDCoryell31 min
Apr 9, 12:07 AM CDTSpecial Weather StatementFWDTarrant23 min
Apr 9, 12:18 AM CDTSevere Thunderstorm WarningFWDParker57 min
Apr 9, 12:20 AM CDTSevere Thunderstorm WarningFWDTarrant55 min
Apr 9, 12:26 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas47 min
Apr 9, 12:34 AM CDTSevere Thunderstorm WarningFWDHunt33 min
Apr 9, 1:05 AM CDTSevere Thunderstorm WarningFWDDenton55 min
Apr 9, 1:14 AM CDTSevere Thunderstorm WarningFWDParker46 min
Apr 9, 1:30 AM CDTSpecial Weather StatementFWDHunt30 min
Apr 9, 1:32 AM CDTSevere Thunderstorm WarningFWDTarrant58 min
Apr 9, 1:53 AM CDTSevere Thunderstorm WarningFWDParker7 min
Apr 9, 1:55 AM CDTSevere Thunderstorm WarningFWDJohnson65 min
Apr 9, 2:02 AM CDTSevere Thunderstorm WarningFWDDenton15 min
Apr 9, 2:29 AM CDTSevere Thunderstorm WarningFWDTarrant32 min
Apr 9, 3:15 AM CDTSpecial Weather StatementFWDEllis30 min
Apr 9, 4:00 AM CDTFlash Flood WatchFWDCollin, Cooke, Dallas, Delta, Denton, Eastland and 14 more28 hr
Apr 9, 4:07 AM CDTSpecial Weather StatementFWDDallas23 min
Apr 9, 5:18 AM CDTRiver Flood WarningFWDDelta, Hopkins15 hr
Apr 9, 7:59 AM CDTRiver Flood WarningFWDDallas12 hr
Apr 9, 8:25 AM CDTRiver Flood WarningFWDHunt25 hr
Apr 9, 8:25 AM CDTRiver Flood WarningFWDHunt, Rockwall58 hr
Apr 9, 3:20 PM CDTSpecial Weather StatementFWDCooke25 min
Apr 9, 4:09 PM CDTSpecial Weather StatementFWDStephens36 min
Apr 9, 4:39 PM CDTSpecial Weather StatementFWDStephens21 min
Apr 9, 4:47 PM CDTTornado Warning EmergencyFWDStephens43 min
Apr 9, 5:13 PM CDTSpecial Weather StatementFWDPalo Pinto32 min
Apr 9, 5:29 PM CDTTornado WarningFWDPalo Pinto, Stephens46 min
Apr 9, 6:00 PM CDTSpecial Weather StatementFWDYoung30 min
Apr 9, 6:13 PM CDTTornado WarningFWDPalo Pinto47 min
Apr 9, 6:19 PM CDTSevere Thunderstorm WarningFWDJack41 min
Apr 9, 6:27 PM CDTSpecial Weather StatementFWDGrayson33 min
Apr 9, 6:32 PM CDTSevere Thunderstorm WarningFWDGrayson43 min
Apr 9, 6:46 PM CDTTornado WarningFWDJack, Palo Pinto, Parker, Wise29 min
Apr 9, 6:47 PM CDTSpecial Weather StatementFWDLamar18 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.